# SDR VTZA95142

- Difficulty date: April 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41023
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23095002
- Condition: Failure
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

DWN/IAD - FLT 6578 - DURING CRUISE AT 1815 HRS ON 4-14-95, RETURNED TO IAD DUE TO RT GENERATOR FAILING IN-FLIGHT.  AIRCRAFT RETURNED TO IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED RT START/GEN.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
